# SDR ASOA201200145

- Difficulty date: January 3, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 141 ALF FWD FLOORBEAM BRACKET AT FS 280 CORRODED.   R & R FLOORBEAM BRACKET AT FS 280 IAW SRM 51-42-06.
